Aa
Aa
A
A
A
Close
Avatar universal

Can the side effects of Lamictal go away on their own (rash, tingling/burning)?

I have been on Lamictal for about 2 months. My dose was just increased from 100 mg to 150 mg a week and a 1/2 ago. The same day of the increase, I began to have tingling/burning on the left side of my face and tongue. I decreased the dose back down, but the tingling/burning sensation has progressed to my whole face, tongue, lips, ears, sometimes eyes. I have a minor rash in patches on my face, but it is nothing compared to the steven-johnson rash pictures online. I was just wondering if anyone else had these type of symptoms and if they went away? This is the only medicine I have found to help me, and I really don't want to go off of it?
0 Responses
Sort by: Helpful Oldest Newest
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.